# SDR IPXA2018012825947

- Difficulty date: January 12, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 26,379 hours, 16,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Part number: 141N541035
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO DECK FLOOR PANEL 211XAF DAMAGED. FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
